# SDR 2005FA0000503

- Difficulty date: April 4, 2005
- Submitted: April 19, 2005
- Operation: General aviation
- Aircraft: N327BA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC249
- Engine: Garrtt TPE33111U
- System (JASC): 2720 · Rudder Control System
- Part: Bellcrank
- Part number: 2742030021R
- Condition: Corroded
- Location: Rudder
- Part time: 25,422 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A DETAILED EMPENNAGE INSPECTION THE RUDDER BELLCRANK WAS REMOVED FOR OTHER MAINTENANCE AND CORROSION WAS FOUND IN THE MATING AREA WERE THE GUSTLOCK WELDMENT ATTACHED.  THE PART BEING MAGNESIUM HAD PITTING OF OVER .060 WITH THE NORMAL OVERALL THICKNESS BEING .1875 OR .187.  THE PART WAS REMOVED AND REPLACED WITH A NEW ALUMINUM PART.  SB ADDRESSES WATER BUILD UP CORROSION PROBLEMS IN THIS AREA NONE WERE DONE ON THIS AIRCRAFT.  NOT SURE IF ANY WOULD CURE THE DISSIMILAR METAL BETWEEN THE CHROMOLY GUST LOCK AND THE MAGNESIUM BELLCRANK.  (K)
